The general viscous relation for the response of ice and its implications in the reduced model for ice-sheet flow

Morland, Leslie (2007) The general viscous relation for the response of ice and its implications in the reduced model for ice-sheet flow. Journal of Glaciology, 53 (182). pp. 435-441. ISSN 0022-1430

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 14:58
Last Modified: 21 Apr 2020 23:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/52696
DOI: 10.3189/002214307783258413

Actions (login required)

View Item View Item